# SDR SWIA201437232

- Difficulty date: April 17, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,885 hours, 22,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 3384
- Condition: Failed
- Location: Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST PRESSURIZATION DURING DESCENT WITH A LT 10TH ARM STATUS MESSAGE WHILE ON ENGINE BLEED.  INSTALLED 10TH STAGE SHUTOFF VALVE.
